Balaji, V. and Deligne, P. and Parameswaran, A. J. - On complete reducibility in characteristic $p$

epiga:3741 - Épijournal de Géométrie Algébrique, 1 septembre 2017, Volume 1
On complete reducibility in characteristic $p$

Auteurs : Balaji, V. and Deligne, P. and Parameswaran, A. J.

Let $G$ be a reductive group over a field $k$ which is algebraically closed of characteristic $p \neq 0$. We prove a structure theorem for a class of subgroup schemes of $G$, for $p$ bounded below by the Coxeter number of $G$. As applications, we derive semi-simplicity results, generalizing earlier results of Serre proven in 1998, and also obtain an analogue of Luna's \'etale slice theorem for suitable bounds on $p$.


Source : oai:arXiv.org:1607.08564
Volume : Volume 1
Publié le : 1 septembre 2017
Déposé le : 27 juin 2017
Mots-clés : Mathematics - Algebraic Geometry,14L15, 14L24


Exporter

Partager

Statistiques de consultation

Cette page a été consultée 147 fois.
Le PDF de cet article a été téléchargé 55 fois.